2017
Том 69
№ 7

All Issues

Conditions of nonoscillation of binomial systems of differential equations

Bugir M. K.

Full text (.pdf)


Abstract

We establish comparison theorems for solutions of the system of Kondrat’ev-type equations y(n)+P(t)y=0.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 6, pp 935-942.

Citation Example: Bugir M. K. Conditions of nonoscillation of binomial systems of differential equations // Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 836–841.

Full text